# SDR COMA9730013

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 21,239 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET HEAT FAIL WARNING.  REPLACED THE WARNING ELECTRONIC UNIT.
